Authors: Jevtić, Filip 
Živaljević, Rade 
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Generalized tonnetz and discrete abel-jacobi map
Journal: Topological Methods in Nonlinear Analysis
Volume: 57
Issue: 2
First page: 547
Last page: 567
Issue Date: 1-Jun-2021
Rank: ~M22
ISSN: 1230-3429
DOI: 10.12775/TMNA.2020.049
Abstract: 
Motivated by classical Euler’s Tonnetz, we introduce and study the combinatorics and topology of more general simplicial complexes Tonnn k (L) of Tonnetz type. Out main result is that for a sufficiently generic choice of parameters the generalized Tonnetz Tonnn,k (L) is a triangulation of a (k-1)-dimensional torus Tk-1. In the proof we construct and use the properties of a discrete Abel-Jacobi map, which takes values in the torus Tk-1=ℝk-1/Λ where Λ=A*k-1 is the permutohedral lattice.
Keywords: Discrete Abel-Jacobi map | Generalized Tonnetz | Permutohedral lattice | Polyhedral combinatorics | Simplicial complexes | Triangulated manifolds
Publisher: Juliusz Schauder Center for Nonlinear Analysis

Show full item record

Page view(s)

30
checked on Jan 30, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.